Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

A Controlled Contraction Principle in Partial S-Metric Spaces

PP: 1155-1159
doi:10.18576/amis/100333
Author(s)
Kamaleldin Abodayeh,
Abstract
In this paper, we introduce the notion of a partially a−contractive self mapping and prove the existence and uniqueness of a fixed point for such mapping. Our results improve and generalize many results in S-metric spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved